# SDR 96ZZZX3436

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36354
- Make and model: Tcrafk DC65TCRAFT
- Aircraft serial: 4091
- Propeller: Univac 72A
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Tip Departed
- Location: Propeller
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PROPELLER'S METAL TIPPING BECAME LOOSE AND SEPARATED FROM PROPELLER IN-FLIGHT.  THE SEPARATION WAS DUE TO WOOD DETERIORATION.  SUBMITTER RECOMMENDATION:  INSPECT PROPELLER FOR DETERIORATION OF WOOD AND METAL TIPPING OR METAL TIPPING RIVETS FOR LOOSENESS.  INDICATION:  DARK STREAKS ALONG PROPELLER DARK LINES ALONG EDGE OF METAL TIPPING.
